# SDR MASA2021030700060

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 40,004 hours, 32,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT SIGN-3D/F BULKHEAD INOP. RESECURED CONNECTION TO EXIT SIGN.
